MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA ANATOMICAL SHOULDER SYSTEM HC PEGGED GLENOID Ø48; HC GLENOID

MEDACTA INTERNATIONAL SA ANATOMICAL SHOULDER SYSTEM HC PEGGED GLENOID Ø48; HC GLENOID
Catalog Number 04.01.0132
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/10/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 03 october 2018.Lot 168115: (b)(4) items manufactured and released on 10 may 2017.Expiration date: 2022-04-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Other components explanted during the revision: anatomical shoulder system 04.01.0089 double eccenter, lot 181485: (b)(4) items manufactured and released on 08 may 2018.Expiration date: 2022-04-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Anatomical shoulder system 04.01.0184 short humeral diaphysis - cementless - 11, lot 171545: (b)(4) items manufactured and released on 04 may 2017.Expiration date: 2022-04-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Anatomical shoulder system 04.01.0028 humeral anatomical metaphysis - cementless - 135° - 11, lot 167952: (b)(4) items manufactured and released on 28 march 2017.Expiration date: 2022-04-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Anatomical shoulder system 04.01.0094 metal humeral head ø48, lot 1710025: (b)(4) items manufactured and released on 23 april 2018.Expiration date: 2022-09-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
On sep 7, 2018 we were informed that a revision surgery was planned for (b)(6) 2018 due to infection detected 2 weeks after a previous revision due to shoulder luxation.The revision was performed successfully.The pathogen results are not available.

Brand Name
ANATOMICAL SHOULDER SYSTEM HC PEGGED GLENOID Ø48
Common Device Name
HC GLENOID
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7938077
Report Number3005180920-2018-00757
Device Sequence Number13969152
Product Code KWS
UDI-Device Identifier07630040713276
UDI-Public07630040713276
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K170910
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/10/2022
Device Catalogue Number04.01.0132
Device Lot Number168115
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2018
Initial Report FDA Received Date10/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR